Alert archive / Indiana / Wind Chill Advisories in 2014

Wind Chill Advisory 6, NWS Indianapolis, IN

February 25, 201414 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Feb 25, 2014, 2:43 PM EST for 14 counties in Indiana. It took effect at Feb 26, 2014, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2014, 2:43 PM EST (19:43 UTC)
In effect from
Feb 26, 2014, 3:00 AM EST
Expired
Feb 26, 2014, 9:00 AM EST
In force
6 hr
Issued by
NWS Indianapolis, IN

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
115 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WWUS43 KIND 251943
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EST TUE FEB 25 2014

...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA LATE TONIGHT
AND EARLY WEDNESDAY...

.A VERY COLD AIR MASS WILL ARRIVE IN CENTRAL INDIANA TONIGHT.
THIS IN COMBINATION WITH WINDS AROUND 10 MPH WILL RESULT IN WIND
CHILL VALUES AROUND 15 BELOW ZERO LATE TONIGHT AND EARLY ON
WEDNESDAY MORNING. 

INZ021-028>031-035>043-260345-
/O.NEW.KIND.WC.Y.0006.140226T0800Z-140226T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
243 PM EST TUE FEB 25 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST
WEDNESDAY. 

* WINDS : WINDS AROUND 10 MPH ARE EXPECTED.

* WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW ZERO ARE
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

PUMA
4 follow-up statements
926 
WWUS43 KIND 260523
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA INTO EARLY
WEDNESDAY...

.A VERY COLD AIR MASS WILL ARRIVE IN CENTRAL INDIANA OVERNIGHT.
THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND
CHILL VALUES AROUND 15 BELOW ZERO OVERNIGHT AND EARLY ON
WEDNESDAY MORNING.

INZ021-028>031-035>043-261330-
/O.CON.KIND.WC.Y.0006.140226T0800Z-140226T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
1223 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS : WINDS AROUND 10 MPH ARE EXPECTED.

* WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW ZERO ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
086 
WWUS43 KIND 260841
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA THIS MORNING...

.COLD AIR WILL CONTINUE TO MOVE INTO CENTRAL INDIANA THIS MORNING. 
THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND
CHILL VALUES AROUND 15Z BELOW TO 20 BELOW ZERO THIS MORNING.

INZ021-028>031-035>043-261400-
/O.CON.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
341 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS : WINDS UP TO AROUND 15 MPH ARE EXPECTED.

* WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW TO 20 BELOW
  ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

50
396 
WWUS43 KIND 260843 CCA
WSWIND

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY FOR PARTS OF CENTRAL INDIANA THIS MORNING...

.COLD AIR WILL CONTINUE TO MOVE INTO CENTRAL INDIANA THIS MORNING. 
THIS IN COMBINATION WITH WINDS AROUND 15 MPH WILL RESULT IN WIND
CHILL VALUES AROUND 15 BELOW TO 20 BELOW ZERO THIS MORNING.

INZ021-028>031-035>043-261400-
/O.CON.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
343 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS : WINDS UP TO AROUND 15 MPH ARE EXPECTED.

* WIND CHILL VALUES: WIND CHILL VALUES AROUND 15 BELOW TO 20 BELOW
  ZERO ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

50

CORRECTED TYPO IN OVERVIEW
116 
WWUS43 KIND 261348
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
848 AM EST WED FEB 26 2014


INZ021-028>031-035>043-261500-
/O.EXP.KIND.WC.Y.0006.000000T0000Z-140226T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
848 AM EST WED FEB 26 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES WILL CONTINUE TO RISE THIS MORNING UNDER PARTLY
SUNNY SKIES. AS A RESULT...THE WIND CHILL ADVISORY WILL BE ALLOWED
TO EXPIRE ON SCHEDULE AT 900 AM EST.

WIND CHILL READINGS ARE EXPECTED TO REMAIN IN THE ZERO TO 10 BELOW
ZERO RANGE FOR THE BALANCE OF THE DAY TODAY.



$$

JAS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 1:50 PM EST, 53 minutes earlier.

Area forecast discussion, Feb 25, 1:50 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EST TUE FEB 25 2014

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 150 PM EST TUE FEB 25 2014

A QUICK MOVING AREA OF HIGH PRESSURE FOLLOWED BY A QUICK MOVING
COLD FRONT AND YET ANOTHER SHOT OF ARCTIC AIR IS HEADED FOR
CENTRAL INDIANA AS THE WORK WEEK ENDS.

THERE WILL BE A CHANCE FOR SOME SNOW ON FRIDAY NIGHT A WARM FRONT
APPROACHES FROM THE SOUTHWEST. HOWEVER THAT SYSTEM APPEARS RATHER
WEAK AT THIS TIME.

A STRONGER...MORE ORGANIZED STORM SYSTEM LOOKS TO PUSH INTO THE TENNESSEE
AND OHIO VALLEYS ON SUNDAY NIGHT INTO MONDAY RESULTING IN A MORE
SIGNIFICANT PRECIPITATION EVENT.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 150 PM EST TUE FEB 25 2014

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS HIGH PRESSURE IN PLACE
OVER THE NORTHERN PLAINS...NOSING SOUTHEAST ACROSS ILLINOIS AND
INTO CENTRAL INDIANA. SATELLITE IMAGES SHOWS SOME HIGH CLOUD ON THE
SOUTH SIDE OF THE HIGH...ACROSS NB...KS AND MO DIVING ESE IN THE
COLD FLOW ALOFT. NATIONAL RADAR MOSAICS SHOW NO PRECIP ASSOCIATED
WITH THESE CLOUDS. WATER VAPOR IMAGERY CONTINUES TO SHOW BROAD
TROUGHING STRETCHING FROM THE NORTHERN PLAINS THROUGH THE OHIO
VALLEY AND EAST TOWARD THE EAST COAST. NORTHWEST LOWER LEVEL FLOW
REMAINED IN PLACE ACROSS THE AREA WITH DEW POINT TEMPS IN THE
TEENS.

MAIN FORECAST CHALLENGE TONIGHT WILL BE TEMPS AND WIND CHILLS.

FORECAST SOUNDINGS AND 850MB SURFACES SHOW GOOD COLD AIR ADVECTION
CONTINUING THROUGH TONIGHT. NAM DEPICTS 850MB TEMPS FALLING TO
-22C BY 12Z WED. TIME HEIGHTS ALSO SHOW GOOD SUBSIDENCE OVERNIGHT
AS THE HIGH BUILDS IN ACROSS THE AREA. FORECAST SOUNDINGS ALSO
SHOW HIGHER LEVELS BECOMING UNSATURATED AS THE HIGH CLOUDS DEPART OVERNIGHT.
THUS WILL AIM FOR A PARTLY CLOUDY SKY THIS EVENING AND TREND
TOWARD MOSTLY CLEAR BY DAYBREAK.

LOWER LEVEL HEIGHTS SHOW A GOOD PRESSURE GRADIENT IS EXPECTED TO
REMAIN IN PLACE OVERNIGHT...PROVIDING SOME MIXING.
FURTHERMORE...CLOUDS WILL LINGER ACROSS THE STATE THROUGH THE
EVENING. SNOW COVER IS PRETTY MUCH GONE ACROSS THE AREA. GIVEN
THESE NON IDEAL RADIATIONAL COOLING CONDITIONS WILL TREND TOWARD A
BLEND OF MAVMOS AND METMOS ON LOWS. GIVEN THE EXPECTED WIND CHILL
VALUES...A WIND CHILL ADVISORY MAY BE NEEDED IN NORTHERN PARTS OF
THE FORECAST AREA LATE TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...

ISSUED AT 150 PM EST TUE FEB 25 2014

MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS.

GFS AND NAM SUGGEST A SERIES OF QUICK MOVING HIGH PRESSURE SYSTEMS
ALONG WITH A WEAK AND DRY COLD FRONT PUSHING THROUGH INDIANA AND
THE OHIO VALLEY ON WEDNESDAY THROUGH FRIDAY. TIME HEIGHT SECTIONS
AND FORECAST SOUNDINGS CONTINUE TO SHOW A DRY COLUMN UNTIL FRIDAY
MORNING. EVEN ON FRIDAY AS A WARM FRONT APPROACHES FROM THE
SOUTHWEST...FORECAST SOUNDINGS FAIL TO SHOW DEEP SATURATION WITH
DRY AIR TRAPPED IN THE LOWER LEVELS FRONT THE PREVIOUS FEW DAYS
WORTH OF ARCTIC AIR. THUS WILL TREND TOWARD A DRY FORECAST THIS PERIOD.

AS FOR TEMPS...WITH COLD AIR ADVECTION YET MOSTLY SUNNY SKIES
EXPECTED ON WEDNESDAY WILL STICK CLOSE TO GUIDANCE WHICH IS IN
PRETTY GOOD AGREEMENT.

ON WEDNESDAY NIGHT A QUICK MOVING YET DRY COLD FRONT WILL SWEEP
ACROSS THE AREA. A GOOD PRESSURE GRADIENT LOOKS TO REMAIN IN PLACE
ACROSS THE AREA PROVIDING MIXING AND HAMPERING COOLING. THUS WILL
TREND LOWS AT OR ABOVE GUIDANCE.

ANOTHER BLAST OF COLD AIR LOOKS TO ARRIVE NEAR 12Z THURSDAY IN THE
WAKE OF QUICK MOVING COLD FRONT. WITH 850MB TEMPS ONCE AGAIN
FALLING TO NEAR -18C BY 00Z FRIDAY WILL TREND FOR STEADY OR SLOWLY
FALLING TEMPS IN A NON-DIURNAL FASHION.

THURSDAY NIGHT LOOKS TO BE THE COLDEST NIGHT OF THIS PERIOD AS
ARCTIC HIGH PRESSURE MOVES ACROSS INDIANA AND THE PRESSURE
GRADIENT PRETTY MUCH DROPS TO NIL. CLEAR SKIES WILL BE EXPECTED.
WILL ONCE AGAIN USE A BLEND OF THE MAVMOS AND THE METMOS FOR LOW
TEMPS...LEANING CLOSER TO THE MAVMOS FOR THE MOST PART.

WITH WARM AIR ADVECTION AND HIGH CLOUDS ARE EXPECTED TO ARRIVE
THROUGH FRIDAY WILL TREND HIGHS TOWARD THE WARMER SIDE OF THE MEXMOS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...

ISSUED AT 248 AM EST TUE FEB 25 2014

AS THE EXPRESSION GOES...MARCH COMES IN A LIKE A LION...THIS
CERTAINLY APPEARS TO BE THE CASE WITH THIS EXTENDED FORECAST AS COLD
TEMPERATURES AND MORE SNOW ARE IN STORE FOR CENTRAL INDIANA.

THOUGH THIS PERIOD LOOKS VERY MESSY AT TIMES AND HARD TO BREAK
DOWN...THE ENSEMBLES ARE SHOWING TWO DISTINCT SYSTEMS SET TO IMPACT
THE AREA. THE FIRST IS MUCH WEAKER AND QUICK THAN THE SECOND.
BROAD TROUGHING LOOKS TO REMAIN IN PLACE ACROSS THE REGION AND
CONTINUING TO ALLOW COLD AIR TO SPILL OUT OF CANADA INTO THE GREAT
LAKES AND OHIO VALLEY.

THE FIRST SYSTEM...A WEAK UPPER SHORT WAVE WILL PUSH ACROSS THE AREA
FRIDAY NIGHT AND BE THROUGH THE AREA BY SATURDAY. MODELS HAVE BEEN
CONSISTENT IN DEPICTING THIS FEATURE AND THINK THERE IS JUST ENOUGH
MOISTURE FOR IT TO BE ABLE TO PRODUCE SOME LIGHT SNOW ACROSS THE
FORECAST AREA. FELT CONFIDENT ENOUGH TO INCREASE POPS FROM SLIGHT
CHANCE TO CHANCE AT THIS TIME. SNOW ACCUMULATION...IF ANY...WILL BE
MINIMAL.

A SECOND AND BETTER ORGANIZED SYSTEM LOOKS TO PUSH ACROSS THE AREA
ON SUNDAY NIGHT AND MONDAY. THIS SYSTEM LOOKS STRONG ENOUGH THAT IT
DEVELOPS AN AREA OF LOW PRESSURE ACROSS THE TN VALLEY. PRECIPITATION
FROM THIS SYSTEM LOOKS TO BEGIN SUNDAY...WITH SUNDAY NIGHT THE BEST
CHANCES OF ALL (AND LIKELY POPS) WITH CHANCE POPS LINGERING INTO
MONDAY AND MONDAY NIGHT. THERE IS SOME QUESTION WITH REGARD TO
PRECIP TYPE DURING THE EVENT...MODELS HINTING AT FREEZING RAIN...BUT
FOR NOW IT APPEARS COLD ENOUGH TO KEEP TYPE AT ALL SNOW. WILL NEED
TO CLOSELY MONITOR THIS THOUGH.

&&

.AVIATION /DISCUSSION FOR THE 25/1800Z TAF ISSUANCE/...

ISSUED AT 1221 PM EST TUE FEB 25 2014

MVFR CEILINGS WILL LINGER THROUGH THE AFTERNOON...AND THEN GIVE
WAY TO VFR CONDITIONS THIS EVENING FOR THE REMAINDER OF TAF
PERIOD AS HIGH PRESSURE STRENGTHENS. THE ONLY OTHER CONCERN FOR
TAF PERIOD WILL BE SOME GUSTY NORTHWEST WINDS...PROGGED TO
INCREASE THIS EVENING. SUSTAINED SPEEDS WILL RANGE BETWEEN 12 TO
15 KTS WITH GUSTS UP TO 22 KTS THIS EVENING AND TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....SMF
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 25, 4:05 AM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EST TUE FEB 25 2014

INZ021-028>031-035>049-051>057-260915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
405 AM EST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: AREAS OF LIGHT SNOW EARLY TODAY. VERY COLD WIND CHILLS
TONIGHT. FLOODING ALONG SOME STREAMS AND RIVERS.

HAZARDS: SLIPPERY ROADS FROM LIGHT SNOW. WIND CHILLS OF 10 BELOW
TO 15 BELOW ZERO. FLOODING AND POTENTIAL FOR ICE JAM FLOODING.

TIMING: SNOW BEFORE 800 AM. WIND CHILLS AFTER MIDNIGHT. FLOODING
ONGOING.

DISCUSSION: WHILE ONE SYSTEM EXITS THE AREA EARLY THIS MORNING...A
COLD FRONT WILL MOVE IN TONIGHT BRINGING IN ANOTHER ROUND OF COLD
AIR FROM CANADA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD.
VERY COLD WIND CHILLS INTO FRIDAY. ACCUMULATING SNOW IS POSSIBLE
SUNDAY.

DISCUSSION: COLD AIR WILL REMAIN ACROSS CENTRAL INDIANA THROUGH
THE WEEK. BELOW ZERO WIND CHILLS ARE POSSIBLE INTO FRIDAY. AN AREA
OF LOW PRESSURE COULD BRING ACCUMULATING SNOW TO THE AREA SUNDAY
AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-260915-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
405 AM EST TUE FEB 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: AREAS OF LIGHT SNOW EARLY TODAY AND AGAIN TONIGHT. VERY
COLD WIND CHILLS TONIGHT. FLOODING ALONG SOME STREAMS AND RIVERS.

HAZARDS: SLIPPERY ROADS FROM LIGHT SNOW. WIND CHILLS OF ZERO TO 10
BELOW ZERO. FLOODING AND POTENTIAL FOR ICE JAM FLOODING.

TIMING: SNOW BEFORE 800 AM AND AGAIN TONIGHT. WIND CHILLS AFTER
MIDNIGHT. FLOODING ONGOING.

DISCUSSION: WHILE ONE SYSTEM EXITS THE AREA EARLY THIS MORNING...A
COLD FRONT WILL MOVE IN TONIGHT BRINGING IN ANOTHER ROUND OF COLD
AIR FROM CANADA ALONG WITH THE POTENTIAL FOR LIGHT SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: RIVER FLOODING WILL BE A PROBLEM THROUGH THE PERIOD.
VERY COLD WIND CHILLS INTO FRIDAY. ACCUMULATING SNOW IS POSSIBLE
SUNDAY.

DISCUSSION: COLD AIR WILL REMAIN ACROSS CENTRAL INDIANA THROUGH
THE WEEK. BELOW ZERO WIND CHILLS ARE POSSIBLE INTO FRIDAY. AN AREA
OF LOW PRESSURE COULD BRING ACCUMULATING SNOW TO THE AREA SUNDAY
AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.